# SDR AALA202205313479

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 27,096 hours, 11,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 26C LOOSE. RE SECURED ESCAPE PATH LIGHT AT SEAT 26C OK FOR SERVICE PER AMM 33-51-02.
